# SDR 08FDEA01520

- Difficulty date: April 24, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Part number: D31023101
- Part serial: 0436
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE ASSY, UPPER EXTERNAL FRAME INSERTS ARE PULLED OUT OF THE BOX AT THE FWD END.  NEW SERVICEABLE SLIDE RECEIVED INSTALLED ON WIC 68S5001CP.
